# SDR IPXA3678593

- Difficulty date: May 26, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS EMERGENCY EXTERIOR LIGHT IAW AMM 33-51-16. OPS CHECKED GOOD.
